# SDR AALA202408279153

- Difficulty date: August 22, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 12,374 hours, 4,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 152133
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PERFORMED AN UNSATISFACTORY OPERATIONAL CHECK OF EMERGENCY LIGHTS SYSTEM AND FOUND SEAT ROWS 8-14 LEFT HAND SIDE EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY ON ROW 9 LEFT HAND, OPERTIONAL CHECK GOOD.
